# SDR 2007UALA00963

- Difficulty date: March 31, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 48,882 hours, 33,569 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Lt Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD CABIN DOOR CUTOUT FWD GIRT BAR MOUNT HAS CORROSION ON UPPER SURFACE MARKED.     REMOVED CORROSION. REFERENCE SRM 51-10-02 AND SRM 51-20-01.
